# SDR SWIA202056401

- Difficulty date: December 28, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL HAS CORROSION FROM FS 409+16-409+36.  (C-CHECK) RO 2/21/2021.  RT SIDE SEAT RAIL BETWEEN FS409+16 - FS409+36 WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT IAW REO 601R-53-00-055 REV-C DATE 2017-03-21.
